Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had breast cancer. Having iron deficiency anemia, vitamin D deficiency. Having chronic fatigue syndrome. Suggestions?

Concerned about test results: Had Breast Cancer (DCIS), now Iron Def. Anemia (CBC-Hgb 10.3, Hct 31.1, MCV 77.9, MCH 25.9, RDW 18.1, Plt 139, Ferritin 5), (Iron 23, TIBC 378, Sat. 6), Vit. D Def - 15, (Protein Electro. TP 8.9, Albumin 5.61, Alpha 1 0.22, Alpha 2 0.76 (normal), Beta 1.25, Gamma 1.07 (normal), IgA 432 TSH was 2.85. (Lyme/Anaplasmosis-Normal, Vit. B12/Folate-Normal, Celiac Panel-Normal..I guess. Anyhow, I haven t been feeling the best and soooo tired and exhausted. Dr. won t run anymore tests...he said I more than likely have Chronic Fatigue Syndrome . (I had cancer at 40, I m now 43.) Thank you.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
have you taken treatment for breast cancer?what is the cause of CFS & IRON defficiency?u tell me than i will sugest u.
dr neeraj
Answered: Sat, 9 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor